MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM; SCS LEAD
Model Number 3146
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against 1 of 2 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: quattrode lead, 3/4mm, 60 cm, model: 3146, udi: (b)(4), serial: (b)(6), batch: 6469400.
 
Event or Problem Description
It was reported that the patient experienced ineffective therapy.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein both leads were explanted to address the issue.The investigation was unable to determine the lead that associated with the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
QUATTRODE LEAD, 3/4MM, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22829188
Report Number1627487-2025-04013
Device Sequence Number14568762
Product Code LGW
UDI-Device Identifier05415067017321
UDI-Public(01)05415067017321(10)6116292(17)190907
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2019
Device Model Number3146
Device Catalogue Number3146
Device Lot Number6116292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHORX3.; SCS EXTENSION.; SCS IPG.; SCS LEAD X2.
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale
Patient Weight68 KG